A Bayesian Approach to Sparse Model Selection in Statistical Shape Models

Gooya, A, Davatzikos, C and Frangi, AF (2015) A Bayesian Approach to Sparse Model Selection in Statistical Shape Models. SIAM Journal on Imaging Sciences , 8 (2). 858 - 887. ISSN 1936-4954

Abstract

Metadata

Authors/Creators:
  • Gooya, A
  • Davatzikos, C
  • Frangi, AF
Copyright, Publisher and Additional Information: © 2015, Society for Industrial and Applied Mathematics. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: statistical shape models; Gaussian mixture model; sparse inference; model selection; EM algorithm; caudate; hippocampi; prostate
Dates:
  • Published: 21 April 2015
  • Accepted: 20 January 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 29 Oct 2015 17:43
Last Modified: 29 Oct 2015 17:43
Published Version: https://dx.doi.org/10.1137/140982039
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Refereed: Yes
Identification Number: https://doi.org/10.1137/140982039
Related URLs:

Share / Export

Statistics